# SDR CA020815001

- Difficulty date: August 8, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 355F2
- Aircraft time: 5,557 hours
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Drive Shaft
- Condition: Sheared
- Location: Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE FLT, NR 2 ENGINE TORQUE DROPPED BELOW ENGINE TRIM ADJUSTMENT WITH POWER FLUXS.  NR 2 ENGINE THROTTLED BACK FROM FLT TO IDLE. RETURNED TO GATE AS A PRECAUTION.  ENGINE DECELED FROM POINT TO ACTIVATE REIGNITION SYS, & CONTINUED TO SPOOL DOWN TO APPROX 30 PERCENT N1, THROTTLE MOVED TO CUTOFF.  A/C CONTINUED FLT IN OEI CONDITION FOR 30 MINUTES.  PRELIMINARY INVEST SHOWED NO SIGNS OF EXTERNAL DAMAGE, FUEL, OIL, & AIR LINES INTACT,  FUEL QUALITY CLEAN & CLEAR,  FUEL FILTERS & SCREENS W/O MEASURABLE AMOUNT OF DIRT, & NO AIR IN FUEL SYS. NR 2 ENGINE ATTEMPTED START BUT WOULD NOT ACCELERATE PAST 31 PERCENT MARK ON TWO OCCASIONS.
